# SDR SWIA2021081960453

- Difficulty date: June 21, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING OUTBOARD FLAP, INBOARD AND MID HINGE ARM AFT ATTACHING HARDWARE IS CORRODED.     (C-CHECK RO 8/18/2021)    LEFT WING OUTBOARD FLAP, INBOARD AND MID HINGE ARM AFT ATTACHING HARDWARE REPLACED WITH NEW HARDWARE. PERFORMED OPERATIONAL TEST OF THE FLAPS AND SLATS SYSTEM. CHECK WAS GOOD. IAW CRJ 700 AMM 27-50-00-710-801 (CONFIG A02). IAW CRJ 700 AMM 57-53-27-000-801 (CONFIG A01)  AND IAW CRJ 700 AMM 57-53-27-400-801 (CONFIG A01). TORQUE WRENCH SN: 0815805653 CAL DUE: 30 JUNE 2022.
